# SDR CA131113002

- Difficulty date: November 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 7,345 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 3035673
- Condition: Migrated
- Location: Engine
- Part time: 1,214 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED BORESCOPE INSPECTION OF THE HOT SECTION IT WAS NOTICED THAT 2 CT SHROUD SEGMENTS HAD SHIFTED SLIGHTLY AXIALLY.  HOT SECTION WAS REMOVED AND PROBLEM WAS VERIFIED.  THE SEGMENT CONTAINMENT RING WAS FOUND SLIGHTLY WARPED AND SHIFTED.  THE SEGMENTS WERE RESEATED AND A NEW CONTAINMENT RING WAS INSTALLED.  NO DAMAGE WAS FOUND AS A RESULT OF THE SHIFTING.
